Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can oxyelite pro cause kidney stones?

can oxilite pro cause kidney stones
my son has been taking this and is having some mild groin pain, which he rates a scale of 3 on pan scale. he has gotten himself all worked up. has been doing some leg exercises which could have possibly pulled a muscle but he has gotten scared
Mon, 19 May 2014
Report Abuse
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
Oxylite pro has nothing to do with the kidney stones. it has many side effects, but not the kidney stones.
The pain could be due to the arthritis of the hip joint, or may be the kidney stones in the ureter.
I advise you to consult an orthopedic surgeon for diagnosis and treatment .
You may need to have an M.R.I and other tests for diagnosis.
I usually prescribe to my patient with such symptoms injections of vitamin B1,6,and 12 for10 consecutive days, and then periodically. protein supplements, calcium, multivitamins, diclofenac, and paracetamol.
Avoid taking potato, other tubers, tomato, egg, chicken, and sea foods.
Wishing for a quick and complete recovery. Thank you.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Renal stones


Can oxyelite pro cause kidney stones?

Hi, Welcome to Health care magic forum. Oxylite pro has nothing to do with the kidney stones. it has many side effects, but not the kidney stones. The pain could be due to the arthritis of the hip joint, or may be the kidney stones in the ureter. I advise you to consult an orthopedic surgeon for diagnosis and treatment . You may need to have an M.R.I and other tests for diagnosis. I usually prescribe to my patient with such symptoms injections of vitamin B1,6,and 12 for10 consecutive days, and then periodically. protein supplements, calcium, multivitamins, diclofenac, and paracetamol. Avoid taking potato, other tubers, tomato, egg, chicken, and sea foods. Wishing for a quick and complete recovery. Thank you.